# SDR QXEA2009082800637

- Difficulty date: August 24, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 20,578 hours, 21,222 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 464161
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SPRING BROKE ON RIGHT NR 2 LANDING GEAR.  REMOVED AND REPLACED RIGHT OUTBOARD MLG STABILIZER BRACE LOCK SPRING IAW TASK 32-11-16-000-802 AND 32-11-16-400-802.  RETURNED TO SERVICE.
